Nivolumab

Nivolumab Reactions 1680, p256 - 2 Dec 2017 Posterior reversible encephalopathy syndrome: case report A 47-year-old woman developed posterior reversible encephalopathy syndrome (PRES) following the therapy with The woman had an ongoing history of metastatic, poorly differentiated lung cancer with neuroendocrine features. She was hospitalised after 4 days of nausea, vomiting, disorientation and one episode of generalised tonic clonic seizure. Examinations on presentation showed the following: BP 148/95mm Hg, HR 95 bpm and body temperature 36.4°C. She was encephalopathic and had cortical blindness. A brain MRI without contrast was performed, which revealed changes, consistent with PRES. It was then revealed that she received two doses of nivolumab; the last dose administered was 24 days before the onset of this manifestation [dosage and route not stated]. The woman received supportive care treatment. Subsequently, her mental state returned to baseline. Her vision also stabilised after a few weeks. However, she developed seizure disorder with a focal onset in the form of stereotyped visual hallucinations of primary colours in a geometrical arrangement and secondary generalisation. A Repeat MRI with contrast were performed after 3 and 9 months, which revealed incomplete resolution of PRES lesions, with residual cortical/subcortical non-enhancing gliosis seen in bilateral occipital poles and left frontotemporal area. Author comment: "She had been on nivolumab, of which she had received 2 doses; the last dose was 24 days before the onset of this illness. She had not received any other cancer-directed therapy for 6 months. She did not have any other cause of PRES (pregnancy, severe hypertension, sepsis)." Hussein HM, et al. Nivolumab-induced posterior reversible encephalopathy syndrome. Neurology: Clinical Practice 7: 455-456, No. 5, Oct 2017. Available from: URL: http://doi.org/10.1212/CPJ.0000000000000362 - USA 803284854 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Nivolumab

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page

Loading next page...
1 Page
 
/lp/springer_journal/nivolumab-UAiR0nlFBc
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39187-1
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p256 - 2 Dec 2017 Posterior reversible encephalopathy syndrome: case report A 47-year-old woman developed posterior reversible encephalopathy syndrome (PRES) following the therapy with The woman had an ongoing history of metastatic, poorly differentiated lung cancer with neuroendocrine features. She was hospitalised after 4 days of nausea, vomiting, disorientation and one episode of generalised tonic clonic seizure. Examinations on presentation showed the following: BP 148/95mm Hg, HR 95 bpm and body temperature 36.4°C. She was encephalopathic and had cortical blindness. A brain MRI without contrast was performed, which revealed changes, consistent with PRES. It was then revealed that she received two doses of nivolumab; the last dose administered was 24 days before the onset of this manifestation [dosage and route not stated]. The woman received supportive care treatment. Subsequently, her mental state returned to baseline. Her vision also stabilised after a few weeks. However, she developed seizure disorder with a focal onset in the form of stereotyped visual hallucinations of primary colours in a geometrical arrangement and secondary generalisation. A Repeat MRI with contrast were performed after 3 and 9 months, which revealed incomplete resolution of PRES lesions, with residual cortical/subcortical non-enhancing gliosis seen in bilateral occipital poles and left frontotemporal area. Author comment: "She had been on nivolumab, of which she had received 2 doses; the last dose was 24 days before the onset of this illness. She had not received any other cancer-directed therapy for 6 months. She did not have any other cause of PRES (pregnancy, severe hypertension, sepsis)." Hussein HM, et al. Nivolumab-induced posterior reversible encephalopathy syndrome. Neurology: Clinical Practice 7: 455-456, No. 5, Oct 2017. Available from: URL: http://doi.org/10.1212/CPJ.0000000000000362 - USA 803284854 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off